# SDR 2012FA0000232

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: General aviation
- Aircraft: N669TT
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5684
- Aircraft time: 1,706 hours, 1,469 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Hsi
- Part number: 5203151003
- Part serial: 21589
- Condition: Failed
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW COMMENTED THAT STANDBY HSI IS INOPERATIVE AND UNRELIABLE. NAV FLAG CAME INTO VIEW ENROUTE.  REMOVED AND INSTALLED A REPAIRED HORIZONTAL SITUATION INDICATOR PN 520-3151-003 SN 16485 IAW MM 34-23-01.  OPS CHECK GOOD.  INDICATOR REPAIRED.  WORK COMPLIED WITH.
